Largest subsemigroups of the full transformation monoid

Gray, R and Mitchell, JD (2008) Largest subsemigroups of the full transformation monoid. Discrete Mathematics, 308 (20). pp. 4801-4810. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 23:10
Last Modified: 12 Nov 2019 13:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/41526
DOI: 10.1016/j.disc.2007.08.075

Actions (login required)

View Item View Item